utes Hello everybody! My name is Aaron, I am 17 years old; in a week will be 18.
Just for reference before I begin my post i'd like to point out none of what I am experiencing has occurred before I had a somewhat traumatic experience.
About a month ago I was with a couple of friends hanging out at my
One of them had a substance classified as "spice". Noone knows exactly what is in it, but it is sold as an 'inscent'. Anyways; they convinced me to smoke it to get a 'crazy high'. So I took a hit of the unknown substance. And before I know it my heart was pounding a million beats a second (exaggeration), and I felt was almost like buldges of something shooting up from my chest near my heart; up to my
I was freaking out by this time, I thought I was having a heart attack so I called 911 for an ambulance to come save me.
When they got there I explained my situation to them but they didn't seem to think much of it other than some teenager having a bad 'trip' on this spice crap.
They monitored my heart rate and I think it was at about 105 bpm when I was in the ambulance. When I arrived at the hospital they hooked me up to an I.v. fluid.; by this time the affects have subsided greatly. They also took an EKG test on my heart and told me everything looked completely normal.
I was released about an hour later.
Ever since then I always have my hand over my heart to check if everything feels alright. I do this about every 5 minutes all day; every
When it beats a little slower; like while I am laying down or sitting down; it freaks me out and I immediately think something is wrong. I also have a lot of feelings like my heart is 'dropping' or skipping beats and it is very uncomfortable.
This morning my heart started racing and pounding very hard for no apparent reason while I was laying down, and when it happened an extremely painful sharp pain shop up torwards my head. This lasted about five seconds and I had to stand up and walk around.
Does anyone know what that could be from?
I have been diagnosed with Anxiety from my doctor, and every little pain, twitch, etc has my mind thinking it is something life-threatening.
When I think about those things is usually when my heart decides to 'drop' or skip beats.
I also have quite a bit of chest pains throughout each day. My dad says its probably just gas; But I dont believe him. Although I don't paticularily eat healthy so it may be gas.
I'm basically a hypochondriac; worrying about every little thing that's happening to my body that may just be normal.
Does anyone have any information on what can be wrong with me/ my heart? Any advice would be extremely helpful and appreciated! I want to live my normal worry free life like I used to before this experience
First of all, I hope this experience has taught you a lesson about drugs. All drugs cause anxiety because if one has any symptoms of abnormality, they will think the drug has ruined them. They will ruin people, but not after one use like that.
You're probably just now noticing how your heart beats and works in your life. I almost fainted for the first time in my life about a month ago and thought I had heart disease or something to that effect. I WAS WRONG. I simply had a strange experience.
Mind of matter in this case. Your chest pains may be many things (depending on where they are located). Gas pain tends to be towards the lower part of the chest/upper abdomen. Also, that pain that happened was probably a small clot that made its way through and all is fine now. The drug may have caused your blood to get a few clots, but you should be back to normal by now.
Enjoy life. If you're extremely worried, just see a doctor if you have health insurance. Most doctors will shrug off your worries because you're 18, just so you know.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.